# SDR MASA2011050502614

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 28,424 hours, 22,644 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FIRE FAIL CTN MSG INTERMITTIENT IN FLT.  R2 FIRE CONTROL UNIT.
